# SDR MASA2013111067983

- Difficulty date: November 10, 2013
- Submitted: November 10, 2013
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 25,511 hours, 20,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 RT FLOOR LEVEL EMERGENCY LIGHT,  13 BULBS INOPERATIVE.
